RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 9–14 (Mi de8904)  

Ordinary Differential Equations

Some properties of root functions of differential operators that are connected with the unconditional basis property

V. D. Budaev

Smolensk State Pedagogical Institute

Full text: PDF file (972 kB)

English version:
Differential Equations, 1996, 32:1, 8–14

Bibliographic databases:
UDC: 517.927.25
Received: 19.09.1995

Citation: V. D. Budaev, “Some properties of root functions of differential operators that are connected with the unconditional basis property”, Differ. Uravn., 32:1 (1996), 9–14; Differ. Equ., 32:1 (1996), 8–14

Citation in format AMSBIB
\Bibitem{Bud96}
\by V.~D.~Budaev
\paper Some properties of root functions of differential operators that are connected with the unconditional basis property
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 9--14
\mathnet{http://mi.mathnet.ru/de8904}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432943}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 8--14


Linking options:
  • http://mi.mathnet.ru/eng/de8904
  • http://mi.mathnet.ru/eng/de/v32/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019